Simply Fuzzy generalized open and closed sets
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2013, Vol 4, Issue 3
Abstract
In this paper, we introduced new concepts , Simply open set, Simply fuzzy open set, Simply fuzzy continuous, Simply fuzzy open function( resp. fuzzy –closed ), simply fuzzy open cover and simply fuzzy compact. We study some of their properties.
Authors and Affiliations
I. Noaman, M. El Sayed
On a relation of distribution with series in L2 and logarithmic averages in the case of symmetric jump behavior
Distribution theory has an important role in applied mathematics, that generalizes the classical notion of functions in mathematical analysis. Distributions make it possible to differentiate functions whose derivatives d...
Mathematical modeling of infectious disease and designing vaccination law for control of this diseases
In this paper, we propose the concept of partial stability instead of that of global stability to deal with the stability issues of epidemic models. The partial stability is able to provide a more meaningful analysis of...
A new analytical modelling for fractional telegraph equation via Elzaki transform
The main aim of this paper is to propose a new and simple algorithm for space-fractional telegraph equation, namely new fractional homotopy analysis transform method (FHATM). The fractional homotopy analysis transform...
Two-Parameters Bifurcation in Quasilinear Dierential-Algebraic Equations
In this paper, bifurcation of solution of guasilinear dierential-algebraic equations (DAEs) is studied. Whereas basic principle that quasilinear DAE is eventually reducible to an ordinary dierential equation (ODEs) and t...
About the Dirichlet Boundary Value Problem using Clifford Algebras
This paper reviews and summarizes the relevant literature on Dirichlet problems for monogenic functions on classic Clifford Algebras and the Clifford algebras depending on parameters on. Furthermore, our aim is to explor...